sexologist-icon

Bleeding after periods

She got periods just after 14 days of the previous period, and this time bleeding was so much more than her normal periods. We got married on 26-11-15. After this current period when we planning for sex, just on the starting some bleeding was started. Is there any problem with periods or side effect of condom.
views-icons 24 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Bleeding after periods

doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello..well there are no side effects of condom which is responsible for any of the symptoms... Well need detailed history about the menses as it looks like short cycle.. But to decide need to know about regular cycle... Sometimes bleeding may be related to intercourse too..better to consult a gynaecologist
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO